# SDR MALA060474

- Difficulty date: July 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,386 hours, 21,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK AT LBL 18.3 IS CORRODED OUT OF LIMITS AT FS299. THE DAMAGE HAS BEEN REPAIRED IAW EO NR S53342. REF: EAMS WORK ORDER 214182 TASK 1518.
